Aplenzin (bupropion) and Alcohol / Food Interactions
There are 2 alcohol/food/lifestyle interactions with Aplenzin (bupropion) which include:
buPROPion ↔ Nicotine
Moderate Drug Interaction
Using buPROPion and nicotine together can cause an increase in blood pressure. This can cause dizziness, confusion, uneven heartbeats, and chest pain. If you take both medications together, tell your doctor if you have any of these symptoms. You may need a dose adjustment or need your blood pressure checked more often if you take both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
buPROPion ↔ food
Moderate Food Interaction
Using buPROPion with alcohol may increase the risk of uncommon side effects such as seizures, hallucinations, delusions, paranoia, mood and behavioral changes, depression, suicidal thoughts, anxiety, and panic attacks. On the other hand, sudden withdrawal from alcohol following regular or chronic use can also increase your risk of seizures during treatment with buPROPion. If you are prone to frequent or excessive alcohol use, talk to your doctor before starting buPROPion. In general, you should avoid or limit the use of alcohol while being treated with buPROPion. Also avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medication affects you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Aplenzin (bupropion) drug Interactions
There are 772 drug interactions with Aplenzin (bupropion)
Aplenzin (bupropion) disease Interactions
There are 8 disease interactions with Aplenzin (bupropion) which include:
- Liver Disease
- Seizure Disorders
- Angle Closure Glaucoma
- Mixed/Manic Episode
- Renal Dysfunction
- Weight Loss
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.